MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 06L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false reactive architect havab-g result for one patient.The customer stated there has been an increase in positivity rates when switching to this lot of reagent.The following example was provided (<1.00 s/co is nonreactive, >/=1.00 s/co is reactive): initial result, with one tube from the patient on 13dec23, was 0.51, repeat, with a secondary tube from the patient, was 1.04 s/co.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive architect havab igg results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for the issue for the product.Return testing was not completed, as returns were not available.Specificity testing was performed using in-house retained kits of the same reagent/calibrator/control combination as used by the customer, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect havab igg reagent, lot number 54031be00, or architect havab-g calibrator, lot number 51505be00, was identified.
 
Event or Problem Description
The customer observed a false reactive architect havab-g result for one patient.The customer stated there has been an increase in positivity rates when switching to this lot of reagent.The following example was provided (<1.00 s/co is nonreactive, >/=1.00 s/co is reactive): initial result, with one tube from the patient on (b)(6)2023, was 0.51, repeat, with a secondary tube from the patient, was 1.04 s/co.There was no impact to patient management reported.

Brand Name
ARCHITECT HAVAB-G REAGENT KIT
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18833292
Report Number3002809144-2024-00056
Device Sequence Number7439442
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Catalogue Number06L27-25
Device Lot Number54031BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HAVAB-G CAL, 06L27-01, 51505BE00; ARC HAVAB-G CAL, 06L27-01, 51505BE00; ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown